MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV BIO-MEDICUS LIFE SUPPORT TM; SINGLE LUMEN ECMO CANNULA

Medtronic Mexico S. De R.L. De CV BIO-MEDICUS LIFE SUPPORT TM; SINGLE LUMEN ECMO CANNULA
Model Number LS96218-015
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction

Brand Name
BIO-MEDICUS LIFE SUPPORT TM
Common Device Name
SINGLE LUMEN ECMO CANNULA
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50559965
Report Number9617601-2026-05424
Device Sequence Number16079064
Product Code QHW
UDI-Device Identifier00763000615413
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K251831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLS96218-015
Device Catalogue NumberLS96218-015
Device Lot Number233165591
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown